MathSciNet Relay Station
MathSciNet bibliographic data
MR202813 (34 #2672) 20.20
Ball, Ralph W. Maximal subgroups of symmetric groups. Trans. Amer. Math. Soc. 121 1966 393–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement